# SDR CALA0700216

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 56,568 hours, 29,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON SEAT 12C INOP.  REPAIRED IAW AMM 33-51-81.
